Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain and heaviness on the right side, shivering sensation, and also suffering from vertigo. On Neurobin. Reason for these problems?

hello doc,
i am 38 year old woman with one kid. recently i started having pain n having heaviness on my right side of the body. i have shown to the doc too....they gave me neurobin tablets for the same.i am suffering from vertigo too. when pain occur es more on the right side of my body , my hands nerves would puffed...and my hand would be shivering. pls give me your advise why this is happening....will be highly obliged. Thanks
Asked On : Wed, 1 May 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !
Thank you for your query.
Dear madam,

Well , Since you have already shown to the doctor and he has prescribed multivitamin tablets that suggests your problem is innocent . I would like to ask you if you have been evaluated for cervical spondylosis because in young ladies it can lead to such problems . Plus do you have any history of having migraine .
I advise you to consult a neurologist for vertigo evaluation as the cause for vertigo needs to be established.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.
Take care.
Dr. Shruti
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor